# SDR C2XA04BT106

- Difficulty date: October 10, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 145030
- Aircraft time: 15,098 hours, 13,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY SIGN ABOVE ROW 12 LEFT SIDE INOPERATIVE.  REPLACED THE NUMBER 4 INVERTED.  OPS CHECK GOOD.
